# SDR HEEA078232

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 10562582
- Condition: Departed
- Location: Hyd Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, THE HYDRAULIC PACK INSPECTION DOOR ON THE LT SIDE OF TRANSMISSION COWL DEPARTED AIRCRAFT. NO ADDITIONAL DAMAGE TO AIRCRAFT.  REPLACED COVER.
